Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Controlling hyperchaos in a novel hyperchaotic system

Year:    2009

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 251–258

Abstract

The control problem of a novel hyperchaotic system is investigated. The linear, speed, nonlinear, nonlinear doubly-periodic function feedback controls are used to suppress hyperchaos to unstable equilibrium. Limit cases of doubly-periodic function are considered and the hyperbolic function and trigonometric function feedback control laws are derived. The Routh–Hurwitz criterion is applied to study the conditions of the asymptotic stability of the controlled hyperchaotic system. Based on Matlab program, numerical simulations are presented to demonstrate the effectiveness of the proposed controllers.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22733

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 251–258

Published online:    2009-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: